Alert archive / Alabama / Flash Flood Warnings in 2019

Flash Flood Warning 16, NWS Mobile, AL

July 13, 2019Escambia County, Florida; Baldwin County, Escambia County, Mobile County, Alabama

NWS Mobile, AL issued this flash flood warning at Jul 13, 2019, 12:36 PM CDT for Escambia County, Florida; Baldwin County, Escambia County, Mobile County, Alabama. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2019, 12:36 PM CDT (17:36 UTC)
Expired
Jul 13, 2019, 6:30 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 33 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 2:30 PM CDTCOASTAL FLOOD1 Nne Downtown Mobile, ALCOASTAL FLOODING LEADING TO WATER COVERING THE COCHRANE CAUSEWAY NORTH OF BANKHEAD TUNNEL. PICTURES AND REPORTS VIA SOCIAL MEDIA.
Jul 13, 5:00 PM CDTCOASTAL FLOODDowntown Mobile, ALCOASTAL FLOODING ONGOING WITH SEVERAL ROADS UNDER WATER. REPORTS AND PICTURES/VIDEOS VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

370 
WGUS54 KMOB 131736
FFWMOB
ALC003-053-097-FLC033-132330-
/O.NEW.KMOB.FF.W.0016.190713T1736Z-190713T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1236 PM CDT Sat Jul 13 2019

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Mobile County in southwestern Alabama...
  Baldwin County in southwestern Alabama...
  Western Escambia County in south central Alabama...
  Northwestern Escambia County in northwestern Florida...

* Until 630 PM CDT.

* At 1235 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Up to three inches of rain have already fallen. Also 
  rainfall rates have been observed between two and three inches per 
  hour lcoally. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
  Fairhope, Saraland, Gonzalez, Bay Minette, Atmore, Foley, Theodore,
  Chickasaw, Satsuma, Spanish Fort, Grand Bay, Robertsdale,
  Citronelle, Bayou La Batre and Creola.

LAT...LON 3040 8790 3047 8792 3048 8794 3055 8790
      3066 8792 3066 8803 3037 8811 3040 8840
      3108 8842 3115 8797 3114 8794 3116 8793
      3115 8790 3116 8789 3114 8787 3116 8788
      3125 8745 3058 8729 3034 8781

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 6:58 AM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Jul 13, 6:58 AM CDT, 5 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
658 AM CDT Sat Jul 13 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...Mostly MVFR cigs and visibilities through 14.12z.
Could see short periods of IFR cigs in heavy showers and
thunderstorms through 14.12z. Winds will be southeast at 20 to 25
with higher gusts...gusting to near 40 kts in most showers and
thunderstorms due to Tropical storm Barry. These conditions will
continue through 14.12z. 32/ee

&&

.PREV DISCUSSION... /issued 500 AM CDT Sat Jul 13 2019/

NEAR TERM /Now Through Saturday night/...Latest radar loops
continue to show bands of very heavy moving onshore mostly over
the western side of the forecast area this morning, generally
over most of Mobile Co AL stretching west over lower parts of
inland southeast MS. Latest hi res data show this trend continuing
mostly over the western half of the forecast area early today
then gradually shifting eastward this afternoon and tonight. The
main concern continues to be heavy rain from training cells over
the western half of the forecast area today leading to rainfall
rates between 2 to 3 inches per hour leading to some flash
flooding in these areas before the day in out. As a result a flash
flood watch will continue over western and coastal portions of
the forecast area through tonight.

Winds gusting to around 40 mph with most of this mornings
convection will also continue today possibly occurring away from
showers and thunderstorms also later today due to a tighter pres
gradient setting up across much of the region as Barry moves
onshore. As a result will continue with a wind advisory for the
coastal counties of AL stretching west over Stone and George
counties in southeast MS and east over the lower half of Escambia
county in NWFL.

Increased shear and instability is also noted this morning
continuing through tonight as Barry tracks northward over LA into
AR, possibly leading to some damaging wind gusts along with
isolated tornadoes. For now will continue to monitor the severe
threat with the best chance for widespread damage remaining to the
west over LA and MS closer to the center of Barry.

Temperatures will continue to be moderated today and tonight due
to cloudy skies and good mixing in the boundary layer. Highs today
will range from the lower to middle 80s to the west and the middle
to upper 80s to the east. Lows tonight will range from the lower
to middle 70s for most inland areas and the upper 70s to near 80
along the immediate coast. 32/ee

SHORT TERM /Sunday Through Monday night/...Conditions will begin
to improve on Sunday as Tropical Storm Barry moves well inland
over LA and AR. Scattered to numerous showers and thunderstorms
are still expected over the forecast area on Sun with the best
chance still remaining over the western half mostly due to the
position of Barry by this time frame. High rainfall totals mostly
from training cells will also continue leading to a Flash Flood
Watch continuing over western and coastal sections of the
forecast area through Sunday afternoon. With conditions slowly
improving to near normal temperatures will return to near seasonal
levels. 32/ee

LONG TERM /Tuesday Through Friday/...The region is expected to
return to a more typical diurnally driven convective pattern through
the Friday.  The area will lie between an upper level high pressure
ridge over the western Atlantic and one extending from Texas
northward over the Rocky Mountain states. An upper level trough is
projected to move across the area from west to east Tuesday night
into Wednesday which may serve to provide some enhancement Wednesday
to afternoon convection. Following the passage of the front the
forecast area lies on the periphery of one of the ridges or in a COL
area through Friday. Temperatures during the period are projected to
trend near to a little warmer than climatological norms. /08

MARINE...Tropical Storm Barry, located within 50 nm south of the
Louisiana Gulf coast this morning, is expected to move northwest,
then north through the weekend. Bands of rain, gusty winds up to
40 to 50 knots, and high seas up to 14 feet are expected over
area waters into Sunday before conditions begin to ease. High
pressure then builds into the eastern Gulf and brings a light
southerly flow to the area waters early to mid next week. Highs
seas this weekend will ease to around 1 to 3 feet by Monday night.
A Tropical Storm warning continues over the open gulf waters from
Pascagoula to Pensacola out to 60 nm. A Small Craft Advisory
remains in effect for all other marine areas excluding
Choctawhatchee Bay. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Sunday afternoon for ALZ051-052-
     261>266.

     Wind Advisory until 7 PM CDT this evening for ALZ263>266.

     High Rip Current Risk through Monday evening for ALZ265-266.

     High Surf Advisory until 1 PM CDT Sunday for ALZ265-266.

     Coastal Flood Advisory until 1 PM CDT Sunday for ALZ263>266.

FL...Flash Flood Watch through Sunday afternoon for FLZ201-202.

     Wind Advisory until 7 PM CDT this evening for FLZ202-204.

     High Rip Current Risk through Monday evening for FLZ202-204-206.

     High Surf Advisory until 1 PM CDT Sunday for FLZ202-204-206.

     Coastal Flood Advisory until 1 PM CDT Sunday for FLZ202-204-206.

MS...Flash Flood Watch through Sunday afternoon for MSZ067-075-076-
     078-079.

     Wind Advisory until 7 PM CDT this evening for MSZ078-079.

GM...Small Craft Advisory until 1 PM CDT Sunday for GMZ630>634-655-
     675.

     Small Craft Advisory from 1 AM to 1 PM CDT Sunday for GMZ650-670.

     Tropical Storm Warning for GMZ650-670.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 13, 9:17 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
917 AM CDT Sat Jul 13 2019

ALZ265-266-FLZ202-141430-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

There is a marginal to slight risk of severe thunderstorms through
tonight. Brief tornadoes and straight-line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.
   Flash Flood Watch.
   Coastal Flood Advisory.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.
   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ263-264-141430-
Mobile Central-Baldwin Central-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.
   Wind Advisory.

There is a marginal to slight risk of severe thunderstorms through
tonight. Brief tornadoes and straight-line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weathBrief tornadoes and straight- line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.
er.gov/mob (see Fast Access Product Section) for more information
about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051-052-261-262-FLZ201-MSZ067-075-076-141430-
Choctaw-Washington-Mobile Inland-Baldwin Inland-Escambia Inland-
Wayne-Perry-Greene-
917 AM CDT Sat Jul 13 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama, northwest
Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

There is a marginal to slight risk of severe thunderstorms through
tonight. Brief tornadoes and straight-line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ053>060-FLZ203-205-141430-
Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington-
Santa Rosa Inland-Okaloosa Inland-
917 AM CDT Sat Jul 13 2019
Brief tornadoes and straight- line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms along and west of a
line from Thomasville, AL to Atmore, AL  through tonight. Brief
tornadoes and straight-line damaging winds are possible with some of
the stronger storms that develop in the rainbands associated with
Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ204-141430-
Santa Rosa Coastal-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ206-141430-
Okaloosa Coastal-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.Brief tornadoes and straight- line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSZ078-079-141430-
Stone-George-
917 AM CDT Sat Jul 13 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Wind Advisory.

There is a slight risk of severe thunderstorms through tonight.
Brief tornadoes and straight-line damaging winds are possible with
some of the stronger storms that develop in the rainbands associated
with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>634-655-675-141430-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
917 AM CDT Sat Jul 13 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

There is a marginal to slight risk of severe thunderstorms west of
Navarre Beach through tonight. Waterspouts and strong gusty winds
are possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ650-670-141430-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
917 AM CDT Sat Jul 13 2019

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.
   Small Craft Advisory.

There is a marginal to slight risk of severe thunderstorms through
tonight. Waterspouts and strong gusty winds are possible with some
of the stronger storms that develop in the rainbands associated with
Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.
   Small Craft Advisory.

GMZ635-636-141430-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
917 AM CDT Sat Jul 13 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Jul 13, 6:43 AM CDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
643 AM CDT Sat Jul 13 2019

ALZ266-131230-
Baldwin Coastal AL-
643 AM CDT Sat Jul 13 2019

...SHOWERS WITH ROTATION WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BALDWIN COUNTY UNTIL 730 AM CDT...

At 642 AM CDT, showers with weak rotation were located 9 miles
southeast of Fort Morgan, or 14 miles southeast of Dauphin Island,
moving north at 40 mph.

Wind gusts of 40 to 50 mph will be possible with this storm. Brief
weak tornadoes may form with little to no advance warning.

Locations impacted include...
Fort Morgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers.  Seek shelter if you see a waterspout
moving towards shore.

&&

LAT...LON 3023 8802 3024 8796 3024 8795 3025 8796
      3026 8794 3024 8790 3024 8785 3025 8782
      3026 8777 3024 8778 3024 8781 3023 8778
      3023 8799 3022 8803
TIME...MOT...LOC 1142Z 186DEG 33KT 3011 8795

JLH
Special weather statement, Jul 13, 6:52 AM CDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Mobile AL
652 AM CDT Sat Jul 13 2019

ALZ264-266-131230-
Baldwin Coastal AL-Baldwin Central AL-
652 AM CDT Sat Jul 13 2019

...SHOWERS WITH ROTATION WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BALDWIN COUNTY UNTIL 730 AM CDT...

At 651 AM CDT, showers with weak rotation located over Magnolia
Springs, or 7 miles west of Foley, moving north at 30 mph.

Wind gusts of 40 to 50 mph will be possible with this storm. Brief
weak tornadoes may form with little to no advance warning.

Locations impacted include...
Daphne, Fairhope, Robertsdale, Loxley, Magnolia Springs, Summerdale
and Silverhill.

LAT...LON 3032 8780 3036 8784 3038 8783 3039 8781
      3041 8782 3042 8783 3039 8785 3038 8784
      3038 8785 3042 8791 3052 8792 3055 8790
      3058 8791 3064 8792 3065 8791 3064 8766
      3032 8770
TIME...MOT...LOC 1151Z 181DEG 27KT 3039 8781

JLH
Special weather statement, Jul 13, 7:00 AM CDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
700 AM CDT Sat Jul 13 2019

ALZ263-265-131245-
Mobile Coastal AL-Mobile Central AL-
700 AM CDT Sat Jul 13 2019

...A SHOWER WITH ROTATION WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL MOBILE COUNTY UNTIL 745 AM CDT...

At 700 AM CDT, the strong thunderstorm was located near Alabama Port,
or 6 miles east of Bayou La Batre, moving north at 30 mph.

Wind gusts of 40 to 50 mph will be possible with this storm. A
tornado may form with little to no advanced warning.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Tillmans Corner, Theodore, Coden,
I10 And I65, Mobile Regional Airport and Alabama Port.

LAT...LON 3035 8819 3036 8819 3038 8824 3071 8828
      3072 8800 3070 8803 3069 8800 3069 8802
      3068 8800 3067 8803 3068 8804 3066 8803
      3064 8806 3061 8805 3057 8809 3036 8811
      3034 8813 3034 8820
TIME...MOT...LOC 1200Z 181DEG 27KT 3041 8814

JLH
Local storm report, Jul 13, 7:35 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
735 AM CDT SAT JUL 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 AM     TSTM WND GST     2 S BROOKLEY FIELD ASOS 30.58N 88.07W
07/13/2019  M49 MPH          GMZ630             AL   MESONET

            WEATHERFLOW SITE AT THE BUCCANEER YACHT CLUB
            RECORDED A WIND GUST OF 49 MPH WITHIN ONE
            MILE OF THE COAST.

&&

DRJ
Local storm report, Jul 13, 9:27 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
927 AM CDT SAT JUL 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     COASTAL FLOOD    2 S BAYOU LA BATRE      30.38N 88.25W
07/13/2019                   MOBILE             AL   BROADCAST MEDIA

            MEDIA REPORTS SHELL BELT ROAD AND CODEN BELT
            ROAD ARE IMPASSABLE DUE TO FLOODING.

&&

DRJ
Local storm report, Jul 13, 11:32 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1132 AM CDT SAT JUL 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     NON-TSTM WND GST 1 ENE PINTO ISLAND      30.68N 88.01W
07/13/2019  M43 MPH          GMZ630             AL   MESONET

            WEATHERFLOW SITE RECORDED A WIND GUST OF 43
            MPH AT USS ALABAMA.

&&

DRJ

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:35 AM CDTSpecial Weather StatementMOBEscambia55 min
Jul 13, 1:24 AM CDTSpecial Weather StatementMOBEscambia51 min
Jul 13, 2:10 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jul 13, 2:21 AM CDTSpecial Weather StatementMOBEscambia39 min
Jul 13, 1:38 PM CDTTornado WarningMOBEscambia67 min
Jul 13, 5:15 PM CDTAreal Flood WarningMOBEscambia15 hr
Jul 12, 7:00 PM CDTSpecial Marine WarningMOB45 min
Jul 12, 7:02 PM CDTSpecial Weather StatementMOBMobile43 min
Jul 12, 7:05 PM CDTSpecial Marine WarningMOB25 min
Jul 12, 7:21 PM CDTSpecial Marine WarningMOB24 min
Jul 12, 7:44 PM CDTSpecial Marine WarningMOB31 min
Jul 12, 9:14 PM CDTRiver Flood WarningMOBMobile39 hr
Jul 12, 9:33 PM CDTSpecial Marine WarningMOB12 min
Jul 12, 10:39 PM CDTSpecial Marine WarningMOB51 min
Jul 13, 12:37 AM CDTSpecial Marine WarningMOB53 min
Jul 13, 12:43 AM CDTSpecial Marine WarningMOB47 min
Jul 13, 2:39 AM CDTSpecial Marine WarningMOB2 hr
Jul 13, 2:43 AM CDTSpecial Weather StatementMOBMobile47 min
Jul 13, 3:18 AM CDTSpecial Weather StatementMOBMobile42 min
Jul 13, 4:03 AM CDTSpecial Weather StatementMOBBaldwin42 min
Jul 13, 4:06 AM CDTSpecial Marine WarningMOB84 min
Jul 13, 4:45 AM CDTSpecial Marine WarningMOB2 hr
Jul 13, 6:36 AM CDTSpecial Weather StatementMOBMobile39 min
Jul 13, 6:43 AM CDTSpecial Weather StatementMOBBaldwin47 min
Jul 13, 6:45 AM CDTSpecial Marine WarningMOB2 hr
Jul 13, 6:52 AM CDTSpecial Weather StatementMOBBaldwin38 min
Jul 13, 7:00 AM CDTSpecial Weather StatementMOBMobile45 min
Jul 13, 7:15 AM CDTSevere Thunderstorm WarningMOBBaldwin30 min
Jul 13, 8:46 AM CDTSpecial Marine WarningMOB119 min
Jul 13, 12:56 PM CDTSevere Thunderstorm WarningMOBMobile33 min
Jul 13, 12:58 PM CDTSpecial Marine WarningMOB92 min
Jul 13, 2:02 PM CDTTornado WarningMOBConecuh, Escambia, Monroe35 min
Jul 13, 2:48 PM CDTSpecial Weather StatementMOBMobile42 min
Jul 13, 2:54 PM CDTSpecial Marine WarningMOB96 min
Jul 13, 3:14 PM CDTRiver Flood WarningMOBBaldwin19 hr
Jul 13, 3:15 PM CDTSpecial Marine WarningMOB2 hr
Jul 13, 5:15 PM CDTSpecial Marine WarningMOB90 min
Jul 13, 6:44 PM CDTSpecial Weather StatementMOBMobile16 min

Nearby

Flash Flood Warnings in Alabama, 2019Flash Flood Warnings in Florida, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.